MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALP2 ALP IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES

ROCHE DIAGNOSTICS ALP2 ALP IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Catalog Number 03333752190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas integra 400 plus analyzer serial number was (b)(6).Qc was in range on the morning of the event.The field service engineer (fse) found that probe c was installed incorrectly.He replaced probe c.The fse did a performance check and fond that the instrument was performing within specifications.Investigation is ongoing.
 
Event or Problem Description
Hold pn 9/11.We received an allegation about discrepant results for 2 patients' plasma samples tested with alkaline phosphatase gen.2 (alp2) assay on a cobas integra 400 plus analyzer.Sample 1 (patient 1): initial result: 15 u/l.1st repeat result: 67 u/l.2nd repeat result: 425 u/l.Sample 2 (patient 2): initial result: 15 u/l.1st repeat result: 392 u/l.The physician questioned the results.The samples were then repeated.The results of 425 u/l for sample 1 and 392 u/l for sample 2 were deemed to be correct based on the patients' previous results.
 
Additional Manufacturer Narrative
Upon review of the alarm trace, alarms indicating no fluid detection and hardware controller alarms were observed.As controls were within range, there was no indication of a reagent performance issue.The investigation determined the service actions resolved the issue.

Brand Name
ALP2 ALP IFCC GEN.2
Common Device Name
NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17719128
Report Number1823260-2023-02939
Device Sequence Number15257160
Product Code CJE
UDI-Device Identifier04015630919512
UDI-Public04015630919512
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03333752190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer10/13/2023
Initial Report FDA Received Date09/11/2023
Supplement Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient SexMale